# SDR YENA2022120501208

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 01302
- Aircraft time: 81,103 hours, 30,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2895, BOS-PUJ. EMERGENCY EXIT ROW SIGNS WILL NOT TURN OFF IN AUTO OR OFF SWITCH POSITION.   PERFORMED CIRS DISCRETE RESET AND BITE IAW 23-73-00. EMERGENCY LIGHTS OUT CHECK NORMAL. A/C OK TO CONTINUE SERVICE.
